MathSciNet Relay Station
MathSciNet bibliographic data
MR1113383 (92i:11120) 11R33 (11R65 19A31 20C10)
Holland, David Homological equivalences of modules and their projective invariants. J. London Math. Soc. (2) 43 (1991), no. 3, 396–411.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement